# SDR 2013FA0000365

- Difficulty date: June 20, 2013
- Submitted: June 22, 2013
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0600021
- Condition: Damaged
- Location: Tire
- Part time: 200 hours, 100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WENT FLAT UPON LANDING. THIS IS THE SECOND OCCURENCE FOR SAME ISSUE WITH THE EXCEPTION OF THE FIRST TIME NO LANDING WAS IN THE SENARIO. THE HOLE WAS ON SIDE OF INNER TUBE WITH NO EXPLANATION AS TO WHY IT APPEARED.
